MathSciNet Relay Station
MathSciNet bibliographic data
MR331124 (48 #9458) 47G05 (35S05)
Hörmander, Lars On the existence and the regularity of solutions of linear pseudo-differential equations. Enseignement Math. (2) 17 (1971), 99–163.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement